# SDR DXTA2011042504558

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 4,155 hours, 2,770 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Board
- Part number: 691861726
- Part serial: 0177
- Condition: Inoperative
- Location: Stab Trim
- Part time: 4,155 hours, 2,770 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB TRIM FAIL AND/OR RUN-AWAY ON TAKEOFF.  AIRPLANE WOULD NOT MAINTAIN AIRSPEED WITH YOKE TO THE FULL FWD STOP.  SECONDARY TRIM WAS OPERATIONAL.  UNABLE TO DUPLICATE. TALKED TO TEAM SOVEREIGN ABOUT THE PROBLEM. THEY RECOMMENDED REPLACING THE TRIM CONTROL PCB.  REMOVED STAB TRIM PCB.  INSTALLED NEW PCB, SN 0396 IAW MM 24-60-10. OPS CHECKED GOOD.
